# SDR FDEA201608172905

- Difficulty date: August 17, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 77,417 hours, 16,384 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DISARMED LIGHT IS LOOSE AND MUST BE PUSHED  IN TO GET LIGHT TO ILLUMINATE.   REMOVED AND REPLACED R1 DOOR DISARMED LIGHT ASSY,  OPS CHECKED GOOD IAW AMM 52-10-01-2. OK FOR  SERVICE.
